# SDR GLBA96028

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 13,692 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

ALO - CREW REPORTED THAT CABIN/COCKPIT FILLED WITH SMOKE FROM LEFT BLEED FOLLOWING TAKEOFF.  THEY PERFORMED AND AIR TURN BACK AND UNEVENTFUL LANDING.  FOLLOWING SHUTDOWN LEFT ENGINE WOULD NOT RESTART.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE.  ALL SYSTEMS OPS CHECK GOOD.  (M)
